MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM; APPLIANCE,FIXATION,NAIL
Model Number 245.071
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight not available for reporting.Date of non-union and bent plate is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with a 3.5 mm locking compression plate (lcp) reconstruction plate and seven (7) cortex screws on (b)(6) 2017.Patient was returned to surgery on (b)(6) 2017 due to non-union and a bent plate.The bent plate was removed and replaced with another plate.Surgery was completed successfully with no delay.Patient reported as stable.Concomitant devices reported: cortex screw (part number unknown, lot number unknown, quantity 7).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Part 245.071, lot 8299772: manufacturing location: (b)(4).Release to warehouse date: march 01, 2013.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 7 HOLES/98MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7201100
Report Number2939274-2018-50297
Device Sequence Number11081954
Product Code KTT
UDI-Device Identifier10886982169600
UDI-Public(01)10886982169600(10)8299772
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number245.071
Device Catalogue Number245.071
Device Lot Number8299772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1